Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

Improvement of a A Grüss type discrete inequality in inner product spaces

J. Pečarić and B. Tepeš
Bulletin mathématique de la Société des Sciences Mathématiques de Roumanie
Nouvelle Série, Vol. 45 (93), No. 3/4 (2002), pp. 199-208
Stable URL: http://www.jstor.org/stable/43678885
Page Count: 10
  • Read Online (Free)
  • Subscribe ($19.50)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Improvement of a A Grüss type discrete inequality in inner product spaces
Preview not available

Abstract

Sonin's identity in inner product spaces and improvement of Grüss type discrete inequality are given.

Page Thumbnails

  • Thumbnail: Page 
[199]
    [199]
  • Thumbnail: Page 
200
    200
  • Thumbnail: Page 
201
    201
  • Thumbnail: Page 
202
    202
  • Thumbnail: Page 
203
    203
  • Thumbnail: Page 
204
    204
  • Thumbnail: Page 
205
    205
  • Thumbnail: Page 
206
    206
  • Thumbnail: Page 
207
    207
  • Thumbnail: Page 
208
    208